Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 112, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 18, 2012, 1:13 PM EDT for Beaver County, Butler County, Lawrence County, Pennsylvania. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 1:13 PM EDT (17:13 UTC)
- Expired
- Jul 18, 2012, 2:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Beaver County, PA, Butler County, PA, Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 34 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 1:17 PM EDT | HAIL 0.5 | Beaver Falls, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1936 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835 WUUS51 KPBZ 181713 SVRPBZ PAC007-019-073-181815- /O.NEW.KPBZ.SV.W.0112.120718T1713Z-120718T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 113 PM EDT WED JUL 18 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA... WEST CENTRAL BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA... SOUTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA... * UNTIL 215 PM EDT * AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DARLINGTON...MOVING SOUTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARLINGTON... ELLWOOD CITY... BEAVER FALLS... FOMBELL... EVANS CITY... ZELIENOPLE... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 31 AND 34. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 80 AND 96. I-76 BETWEEN MILE MARKERS 4 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 4092 7998 4069 8000 4073 8051 4093 8045 TIME...MOT...LOC 1713Z 297DEG 10KT 4080 8039 $$
1 follow-up statement
493 WWUS51 KPBZ 181735 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 135 PM EDT WED JUL 18 2012 PAC007-019-073-181815- /O.CON.KPBZ.SV.W.0112.000000T0000Z-120718T1815Z/ BEAVER PA-BUTLER PA-LAWRENCE PA- 135 PM EDT WED JUL 18 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR LAWRENCE...BUTLER AND BEAVER COUNTIES... AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEAVER FALLS...MOVING SOUTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELLWOOD CITY... DARLINGTON... BEAVER FALLS... FOMBELL... ZELIENOPLE... MARS... EVANS CITY... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 31 AND 34. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 79 AND 96. I-76 BETWEEN MILE MARKERS 4 AND 26. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4092 7998 4069 8000 4073 8051 4093 8045 TIME...MOT...LOC 1735Z 297DEG 10KT 4075 8032 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:13 AM EDT, 3 hours earlier.
Area forecast discussion, Jul 18, 10:13 AM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1013 AM EDT WED JUL 18 2012 .SYNOPSIS... ONE MORE AFTERNOON ABOVE 90F THEN SLIGHTLY COOLER WEATHER IS PREDICTED AS A COLD FRONT SLOWLY DROPS SOUTH FROM THE GREAT LAKES TONIGHT. NEEDED RAINFALL SHOULD OCCUR ACROSS A LARGE AREA AHEAD OF THE FRONT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE BALANCE OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 10AM UPDATE WAS TO FINE TUNE PRECIP AND STRESS DEVELOPMENT S OF I-70 OVER THE NEXT FEW HOURS. STILL FEEL THE HIGHER THREAT WILL BE EXCESSIVE RAINFALL VERSUS SEVERE WEATHER. PREVIOUS DISCUSSION FOLLOWS: SURFACE BAROCLINIC ZONE RESIDES SOUTH OF LAKE ERIE AS OF 12Z AND WILL BE THE FOCUS MECHANISM FOR SHOWER AND THUNDERSTORM DEVELOPMENT. CWA REMAINS HIGHLIGHTED IN A SLIGHT RISK BY SPC AND GIVEN THE AMOUNT OF THERMODYNAMIC INSTABILITY /SBCAPES APPROACHING 4.0 KJKG-1/...HOWEVER DUE TO LIMITED SHEAR /0-6KM WINDS OF 5-10KTS/ SLOWING MOVING AND TRAINING STORMS APPEAR TO BE A GREATER THREAT. WARM CLOUD DEPTHS FROM BUFR SOUNDINGS ARE FORECAST TO BE ABOVE 13.5KFT AND WITH STORM MOTION AROUND 10-15KTS HIGH WATER THREAT WILL BE MONITORED CLOSELY. LATEST RUNS FROM THE GRIDDED LAMP ILLUSTRATE THE MERCURY STAYING BELOW 90F FOR THE PIT AREA...WITH L90S OUT IN ECNTRL OHIO. WE WILL FALL A FEW DEGREES BELOW OUR 100F DEGREE HEAT ADVISORY...HOWEVER A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED TO RAISE AWARENESS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... TROUGH AXIS WILL SHIFT EASTWARD TONIGHT, AND SFC FRONT WILL GRADUAL DRIFT INTO THE SOUTHERN REACHES OF MY FORECAST AREA. FRONT WILL THEN STALL ACROSS THE SOUTH EARLY THURSDAY MORNING. WILL BRING A GRADUAL DECREASE IN POPS FROM NORTH TO SOUTH, KEEPING IN CHC POPS ACROSS THE SOUTH THROUGHOUT THE NIGHT. FORECAST GETS MORE COMPLICATED ON THU DUE TO MODEL DIFFERENCES IN THE PLACEMENT OF THE SFC FRONT AND STRENGTH OF THE UL WAVES. NAM IS INDICATING THE FRONT JUST A BIT FURTHER NORTH THAN GFS/21Z SREF SOLUTIONS. BECAUSE OF THIS, NAM IS SPREADING PRECIP FURTHER NORTH THAN OTHER MODELS. COMPARING THE MODEL DATA, THE NAM APPEARS TO BE AN OUTLIER, SO WILL LEAN CLOSER TO THE 00Z GFS/21Z SREF SOLUTIONS. WILL KEEP THE HIGHEST POPS THU ACROSS THE SOUTHERN HALF OF THE AREA. THE AFOREMENTIONED MODEL DIFFERENCES CONTINUE INTO THU NIGHT/FRIDAY. LATEST NAM CONTINUES TO DEPICT A MORE NORTHERN LOCATION OF THE SFC FRONT AND ALSO WANTS TO DEVELOP A SFC LOW ALONG THE FRONT LATE THU. THE LOW APPEARS TO BE A REFLECTION OF A STRONG UL WAVE WHICH MOVES INTO THE UPPER OHIO VALLEY THU EVENING. BECAUSE OF THESE FACTORS THE NAM IS KEEPING THE ACTIVITY MUCH FURTHER NORTH AND SHOWING INDICATIONS THAT A LARGE COMPLEX MAY DEVELOP LATE THU INTO EARLY FRIDAY. THE 00Z GFS, WITH A MORE SOUTHERN LOCATION OF THE FRONT AND WEAKER ULS, IS NOT DEVELOPING THE SFC LOW AND IS NOT SHOWING THE DEVELOPMENT OF A STRONG NOCTURNAL MCS. FOR THE FORECAST WILL CONTINUE LEANING TOWARD THE GFS KEEPING THE ACTIVITY MAINLY ACROSS THE SOUTH. THE FRONT WILL MOVE VERY LITTLE THROUGH MOST OF FRIDAY, WAITING FOR A PUSH FROM THE NORTH. THAT PUSH WILL COME IN THE FORM OF A LONG WAVE TROUGH WHICH WILL DIG INTO THE OHIO VALLEY LATE FRI. BECAUSE OF THE PLACEMENT AND SLOW MOVEMENT OF THE BOUNDARY, WILL NEED TO KEEP IN CHC POPS ON FRIDAY AS WELL. AGAIN, FOCUSING MORE ON THE SOUTHERN HALF. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL PUSH THE COLD FRONT FURTHER SOUTH AND BRING DRY WEATHER AND LOWER HUMIDITY FOR FRIDAY INTO THE WEEKEND. AS THE HIGH PUSHES OFF TO THE EAST HIGHER HUMIDITY WILL MOVE BACK INTO THE DISTRICT ALONG WITH WARMER TEMPERATURES. A WEAK COLD FRONT WILL BRING SHOWERS AND SCATTERED THUNDERSTORMS LATE MONDAY INTO TUESDAY. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... MEDIUM CONFIDENCE FORECAST DUE TO TIMING AND POSSIBLY IFR RESTRICTIONS IF AN AIRPORT GETS IMPACTED BY A THUNDERSTORM THIS AFTERNOON. VFR FORECAST WITH LIGHT WINDS / BTWN 5-10KTS/. A COLD FRONT DROPPING SOUTH FROM THE GREAT LAKES WILL GENERATE SHOWERS AND THUNDERSTORMS AT ANY POINT THROUGH THIS EVENING. FOR THE TIME BEING...INCLUDED VCTS IN ALL TAFS SITES DURING THE PEAK HEATING HOURS OF 18-01Z. OUTLOOK...THURSDAY THROUGH SATURDAY... NO WIDESPREAD IFR WEATHER IS PREDICTED. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 18, 4:32 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 432 AM EDT WED JUL 18 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-190845- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 432 AM EDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY, STORMS WILL ALSO PROVIDE HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 18, 10:19 AM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1019 AM EDT WED JUL 18 2012
PAZ009-014>016-021>023-073-181515-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-INDIANA
PA-JEFFERSON PA-WESTMORELAND PA-
1019 AM EDT WED JUL 18 2012
...THUNDERSTORMS WITH HEAVY RAIN...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WERE MOVE THROUGH THE
FOLLOWING COUNTIES...NORTHEASTERN ALLEGHENY...ARMSTRONG...SOUTHERN
BUTLER...SOUTHEAST CLARION...INDIANA...JEFFERSON AND NORTHERN
WESTMORELAND...
AT 1012 AM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN 5 MILES EAST
OF KITTANNING...MOVING SOUTHEAST ABOUT 15 MPH.
THESE STORMS WERE GENERATING HEAVY RAIN THAT MAY POND WATER ON ROADS
AND IN LOW LYING AREAS. ALSO, BE ALERT FOR DANGEROUS CLOUD-TO-GROUND
LIGHTNING.
PLEASE REPORT HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4120 7871 4119 7877 4112 7880 4084 7880
4054 7888 4069 7994 4096 7980 4134 7922
4124 7873 4123 7870Special weather statement, Jul 18, 11:56 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1156 AM EDT WED JUL 18 2012
PAZ022-023-073-074-181700-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
1156 AM EDT WED JUL 18 2012
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTIES...
ARMSTRONG...INDIANA...WESTMORELAND AND WESTMORELAND RIDGES...
AT 1150 AM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER LEECHBURG...MOVING EAST AT 20 MPH.
SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING AND
WIND GUSTS TO 35 MPH. THESE THUNDERSTORMS ARE GENERATING HEAVY RAIN
THAT WILL POND WATER ON ROADS AND IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
LEECHBURG... FORD CITY... VANDERGRIFT...
APOLLO... CROOKED CREEK LAKE PARK...
DELMONT... SALTSBURG... RURAL VALLEY...
ELDERTON... SHELOCTA... PLUMVILLE...
BLAIRSVILLE...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4070 7881 4050 7890 4039 7897 4041 7967
4080 7967 4080 7880 4072 7879Special weather statement, Jul 18, 12:39 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1239 PM EDT WED JUL 18 2012 OHZ041-050-PAZ020-029-WVZ001-181715- BEAVER PA-COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-WASHINGTON PA- 1239 PM EDT WED JUL 18 2012 ...HEAVY RAIN... THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING COUNTIES... COLUMBIANA...JEFFERSON...BEAVER...WASHINGTON AND HANCOCK... AT 1238 PM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED THUNDERSTORMS WITH HEAVY RAIN 3 MILES NORTHWEST OF WELLSVILLE... MOVING EAST AT 10 MPH. SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING...WIND GUSTS TO 40 MPH AND SMALL HAIL. THESE THUNDERSTORMS ARE GENERATING HEAVY RAIN THAT WILL POND WATER ON ROADS AND IN LOW LYING AREAS. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS INCLUDE... HAMMONDSVILLE... WELLSVILLE... NEW CUMBERLAND... TORONTO... WEIRTON... TOMLINSON RUN STATE PARK... SUN VALLEY... NEWELL... NEW MANCHESTER... CHESTER... SHIPPINGPORT... RACCOON CREEK STATE PARK... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND. PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4074 8038 4042 8038 4041 8071 4073 8082
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 10:19 AM EDT | Special Weather Statement | PBZ | Armstrong, Clarion, Indiana, Jefferson | 56 min |
| Jul 18, 11:56 AM EDT | Special Weather Statement | PBZ | Indiana | 64 min |
| Jul 18, 1:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 60 min |
| Jul 18, 1:25 PM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 65 min |
| Jul 18, 1:42 PM EDT | Special Weather Statement | PBZ | Allegheny | 63 min |
| Jul 18, 1:48 PM EDT | Areal Flood Advisory | PBZ | Beaver, Washington | 6 hr |
| Jul 18, 1:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 66 min |
| Jul 18, 2:02 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 58 min |
| Jul 18, 2:10 PM EDT | Special Weather Statement | PBZ | Butler | 50 min |
| Jul 18, 2:21 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Jul 18, 2:24 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 66 min |
| Jul 18, 2:48 PM EDT | Special Weather Statement | PBZ | Fayette | 57 min |
| Jul 18, 2:56 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Fayette, Indiana, Westmoreland | 64 min |
| Jul 18, 3:05 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
| Jul 18, 3:22 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 38 min |
| Jul 18, 3:39 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 23 min |
| Jul 18, 3:42 PM EDT | Flash Flood Warning | PBZ | Fayette | 2 hr |
| Jul 18, 3:50 PM EDT | Special Weather Statement | PBZ | Greene | 40 min |
| Jul 18, 4:04 PM EDT | Special Weather Statement | PBZ | Lawrence | 56 min |
| Jul 18, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 29 min |
| Jul 18, 4:49 PM EDT | Areal Flood Advisory | PBZ | Greene | 3 hr |
| Jul 18, 5:03 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 57 min |
| Jul 18, 5:09 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 51 min |
| Jul 18, 5:32 PM EDT | Flash Flood Warning | PBZ | Greene | 4 hr |
| Jul 18, 5:41 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 24 min |
| Jul 18, 5:56 PM EDT | Special Weather Statement | PBZ | Greene | 34 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.